Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Tables for the distribution and density functions of t-distribution by N. V. Smirnov; Prasenjit Basu

Reviewed Work: Tables for the distribution and density functions of t-distribution by N. V. Smirnov, Prasenjit Basu
Review by: Walter Freiberger
Quarterly of Applied Mathematics
Vol. 21, No. 3 (OCTOBER, 1963), p. 253
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43635329
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
253
    253